# SDR NSVA20070098

- Difficulty date: April 14, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Saab 340B
- Aircraft serial: UE71
- Aircraft time: 23,490 hours, 35,654 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Lack Of Lube
- Location: Yaw Damper
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

YAW DAMPER BUTTON STUCK IN ENGAGED POSITION.  LUBED AND FREED STUCK SWITCH, SYSTEM OPS CHECK GOOD AT THIS TIME.
